Discussions that mention astelin

Allergies board


:confused: Hey all I am new to this board! I have been on allegra for almost a year now. I love it and it has worked. I am 24 and this is the second time I have had allergies. First was when i was 10 and had heat rashes but it went away.

My allergies are being congested, runny nose, feeling like im on a boat (sometimes) and of course NASAL DRIP. I dont get the itchy eyes.

I have been getting quite sick this month and went to see my doctor. He told me it was my allergies. I then went to my allergist on monday. New guy, he's alright. I told him I have been extremely weak, dizzy and felt like I have the flu. Plus I wanted to know if my job had anything to do with it. I work in a school in a portable with loads of dust and mold.

He switched me off of allegra and put me on Astelin and said I had a sinus infection so I needed to go on Levaquin (3rd time this year). Well I did the Astelin and Levaquin and I was super hyper and didnt sleep at all. I called the allergist and he said it was the Astelin. To not do the 2 sprays. Next day only did the 2 sprays in the morning and then the levaquin. Again got super hyper and slept maybe 2 hours. On wednesday I was so frustrated that I called and he told me to stop taking the astelin and keep up with the levaquin. I read about the levaquin and it does say that it can cause restlessness and stuff, but I never had a reaction to it before. I also read and called my pharmacist about the astelin and he said it more than likely was the Astelin becuase some people react to it differently. He also said that I should do the Levaquin in the morning and not in the middle of the day, that way it has a longer time in my body as I am up. Haven't taken either medication in 2 days. I was able to sleep last night but have been very cautious of the antibiotic. I feel real frustrated!!

Has anyone have any positive stories on levaquin?? Should I be concerned? I know this is the third time i am taking it but I just have mixed emotions.